# SDR AALA201708149017

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 11,568 hours, 4,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Intermittent
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE WARNING INTERMITTENTLY.  PERFORMED ADJUSTMENT TEST OF DOOR SLIDE WARNING SYSTEM IAW AMM 52-73-00. OPS CHECKED NORMAL.
